Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
2005

To all the accutane users

I have been accutane for the last 2months. In the beginning everything was going well (skin was dryer and complexion was clearing up). Now however things are a bit different, I am breaking out all over my body and I have a rash on my genital that has been around for two weeks now. It is quite frustating because before accutane I did not have body acne or a rash on my genital. By the way I am a male. Your response will be greatly appreciated.

Share this post


Link to post
Share on other sites

This is something that you need to talk to your doctor about. Around the end of month 1/beggining of month 2 I had some very small breakouts on my chest and back, places I had never had acne before. But these were very minor (like a couple of pimples), yours doesn't seem so. And my genitals were never affected. Thank the lord. Sorry man. Check with the derm.

I did have a couple of rashes on my arms, but they disappeared within about a week.

Share this post


Link to post
Share on other sites

i also had a small breakout on my chest for a while, which i never had before. it went away completely, ask your derm for something for the rash, i had a rash on my hands and my derm gave me a cream for it, within a few days it was completely gone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×